# SDR WVER0728201500007

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: General aviation
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Part time: 46,516 hours, 41,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB IS CORRODED ON AFT SIDE AT APPROXIMATELY RBL 9.
